advertisement
Question
Posted by: BI | 2009-06-15

Torture

CS, my life is torturous! I' m bipolar but have managed quite well on my meds...until recently. I' ve lost complete interest.
I cannot work, I cannot bring myself to exercise and usually I love exercise. I don' t wanna and I just don' t care anymore!!
I need motivation - is there a pill that can do this: swing you from I DON' T CARE mode to " I LOVE BEING ALIVE mode?
I used to feel good about my life and where it was going, I appeciated even the small things because it meant so much for me to make even little baby steps towards a happy and fulfilling life. And now..... I hate feeling this way! I want my old self back.
I' m on Lorien, been prescribed recently by my psych.
It' s almost 2 weeks now and there' s still NOTHING. I don' t feel aggressive anymore, so that' s good.
But I also don' t feel interested in anything anymore.
What can I do TODAY to help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, so you're describing a substanial recent change in yourself, which may be related to bipolar disorder. Maybe you should see your shrink for a re-assessment and potential re-adjustment of the meds ?
There's absolutely no pill than gives one motivation, though CBT ( Cognitive-Behaviour Therapy ) can definitely help there. And it can help you organize a plan to take ever larger steps towards the future you want and deserve.
There's nothing INSTANT I can think of --- other than right now making an appointment to see a CBT therapist ( and maybe the Anxiety-Depression Support group would be worth talking to, and could suggest a handy therapist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Eolathin | 2009-06-15

I' m Bipolar ii and am going through a MDE. (Massive depressive episode). I was so hypomanic, that it took me hours just to bath and get dressed. My wonderful psychotherapist put me on Wellbutrin. Ask your psych about it. Hypomania (what you' ve got, i believe) is caused by a shortage of dopamine(do things chemical) in the brain and you are on Lorian - which is seratonin (feel good). Please go back to your therapist and get a 2nd opinion if you feel you need it. Lorian can trigger a MDE if you are hypomanic. You don' t want to go depressed, its hell.

Good luck!!

Reply to Eolathin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement